LIE IDEALS WITH SYMMETRIC LEFT BI-DERIVATIONS IN PRIME RINGS

Authors

  • C. Jayasubba Reddy S.V. University - Department of Mathematics
  • S. Vasantha Kumar S.V. University - Department of Mathematics
  • K. Madhusudhan Reddy VIT University - School of Advanced Sciences

Keywords:

prime ring, symmetric mapping, trace, derivation, symmetric bi-derivation, symmetric bi-additive mapping, symmetric left bi-derivation

Abstract

Let R be a prime ring and U be a nonzero lie ideal of R. A symmetric bi-additive mapping D(., .) : R × R \(\longrightarrow\) R is called a symmetric bi-derivation and d is a trace of D.  In this paper we shall show that U ⊆ Z(R) such that R admitting the trace d satisfying the several conditions of symmetric left bi-derivation.

Downloads

Published

2019-02-27

How to Cite

Reddy, C. J., Kumar, S. V., & Reddy, K. M. (2019). LIE IDEALS WITH SYMMETRIC LEFT BI-DERIVATIONS IN PRIME RINGS. Italian Journal of Pure and Applied Mathematics, 41, 158–166. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7140

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 2 3 4 5 6 7 8 9 10 11 > >> 

You may also start an advanced similarity search for this article.